# SDR REXA201100252

- Difficulty date: April 24, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 21,875 hours, 18,742 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis Unit
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DIS-328597-2011 ISIS INDICATED 0 KNOTS DURING T/O AT 80 KNOTS T/O ABORTED PERGED STBY ISIS SYSTEM WITH NITROGEN TO REMOVE WATER.  PERFORMED OPS CHECK OF ISIS IAW AMM 34-14-01.  OPS CHECK GOOD.  NO OTHER DEFECTS FOUND.
